Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have had urine toxicology. Would that be viable to retest now?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have had urine toxicology and the last one was in January. Would that urine tox screen still be viable to retest now?
Posted Fri, 25 Oct 2013 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer:
No it wont

Detailed Answer:

Thanks for choosing health care magic for posting your query.

Any substance or drug in urine stays for a period of time. Further to that the sample that you had given was way back in January and by now the drug in that urine sample might have reduced to negligble levels or may be undetectable.
So the same sample may not be viable for testing.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor